# SDR A6WA200640154

- Difficulty date: April 16, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FLOOR SUPPORT ANGLE AT FS 621 CRACKED APPROX .5 INCH LEFT SIDE.  MAINTENANCE REPAIRED LT FS 621 FLOOR SUPPORT ANGLE BY REMOVING DAMAGED ANGLE AND INSTALLING NEW ANGLES AND STRAP IAW BOMBARDIER REO 601R-53-61-117 REV C.  (M)
